Research

On the homology of free 2-step nilpotent Lie algebras


Reference:

Grassberger, J., King, A. and Tirao, P., 2002. On the homology of free 2-step nilpotent Lie algebras. Journal of Algebra, 254 (2), pp. 213-225.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S0021-8693(02)00090-X

Details

Item Type Articles
CreatorsGrassberger, J., King, A. and Tirao, P.
DOI10.1016/S0021-8693(02)00090-X
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7400

Export

Actions (login required)

View Item